# SDR SWAA095411

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 52,471 hours, 44,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D313591475
- Part serial: 0531
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR LOW.  REMOVED AND REPLACED SLIDE PER MT.
